MAUDE Adverse Event Report: HEARTSINE TECHNOLOGIES LTD BATTERY,PAD-PAK-07; AUTOMATED EXTERNAL DEFIBRILLATOR ELECTRODE

HEARTSINE TECHNOLOGIES LTD BATTERY,PAD-PAK-07; AUTOMATED EXTERNAL DEFIBRILLATOR ELECTRODE
Model Number PAD-PAK-07
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted heartsine to report that their device could not be powered on with a pad-pak.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient involvement reported with the event.
 
Additional Manufacturer Narrative
Heartsine has requested return of the device for investigation.Upon completion, the conclusions will be submitted in a follow-up report.
 
Additional Manufacturer Narrative
Heartsine's investigation of the device duplicated the reported fault.This was attributed to a degrading fuse on the returned pad-pak, which led to reduced voltage output.During the investigation, motion applied while disassembling the battery pack caused the fuse to later fail open circuit, resulting in no voltage output.No visual abnormalities were observed on the battery pack.The device was scrapped by heartsine and the customer was provided with a replacement device.
 
Event or Problem Description

Brand Name
BATTERY,PAD-PAK-07
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR ELECTRODE
Manufacturer (Section D)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI  BT3 9ED
Manufacturer (Section G)
HEARTSINE TECHNOLOGIES LTD
207 airport road west
belfast BT3 9 ED
EI   BT3 9ED
Manufacturer Contact
brian blakeslee
207 airport road west
belfast BT3 9-ED
EI   BT3 9ED
4258674577
MDR Report Key19127646
Report Number3004123209-2024-00049
Device Sequence Number7620994
Product Code MKJ
UDI-Device Identifier05060167124488
UDI-Public05060167124488
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
P160008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPAD-PAK-07
Device Catalogue NumberPAD-PAK-07
Device Lot NumberD5294
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer06/28/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown